National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 272581

Case Details

VAERS ID: 272581 (history)  
Age: 15.0  
Gender: Female  
Location: Georgia  
Vaccinated:2007-01-18
Onset:2007-01-18
   Days after vaccination:0
Submitted: 2007-02-14
   Days after onset:27
Entered: 2007-02-15
   Days after submission:1
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / IJ

Administered by: Other       Purchased by: Other
Symptoms: Anxiety, Syncope, Unresponsive to stimuli
SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Guillain-Barre syndrome (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: NONE
Current Illness:
Preexisting Conditions: NONE
Diagnostic Lab Data: NONE
CDC Split Type: WAES0701USA04649

Write-up: Information has been received from a physician concerning a 15 year old female who approximately 18-JAN-2007 was vaccinated by injection with a 0.5 mL dose of HPV vaccine (yeast). Lot # unspecified by reporter). There was no concomitant medication. Subsequently, it was reported that five minutes after the injection the patient fainted. The patient was taken to the emergency room (ER) but no admitted to the hospital. The physician did not think the HPV vaccine (yeast) caused the patient to faint, as much as severe anxiety from the shot. At the time of the report, the patient had recovered. Additional information has been requested. This is in follow-up to report(s) previously submitted on 2/14/2007. Initial and follow-up information has been received from a physician concerning a 15 year old female who on approximately 18-JAN-2007 was vaccinated by injection with a 0.5 mL dose of GARDASIL, (Lot # unspecified by reporter). There was no concomitant medication. Subsequently, it was reported that five minutes after the injection the paitent fainted. The patient was taken to the Emergency Room (ER) but not admitted to the hospital. The physician did not think the GARDASIL caused the patient to faint, as much as severe anxiety from the shot. At the time of the report, the patient had recovered. In follow-up it was reported, that the patient had some anxiety about the vaccine injection. The actual injection went well, and the patient seemed to tolerate "ok". Five minutes later in the waiting room the patient slumped to the floor and was minimally responsive to verbal instructions, we immediately administered BENADRYL and epinephrine and called emergency. The patient''s vitals remained within normal ranges during the entire episode, she was transferred to the hospital and did well with no further treatment. It was reported that the patient recovered on the same day. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=272581


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166